MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM8 IBP EXCHG UNIT W/RECORDER

PHILIPS NORTH AMERICA LLC SURESIGNS VM8 IBP EXCHG UNIT W/RECORDER
Model Number 453564024481
Medical Device Problem Codes Erratic or Intermittent Display (1182); Poor Quality Image (1408); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported to philips that the device displayed color bar, then froze and powered off.It was unknown if the device was in clinical use at the time the issue was discovered.No adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was received by the philips bench repair and an evaluation was performed by the bench technician.The reported issue was confirmed and traced to a faulty mainboard.The small parts kit (lcd cable) and the nbp pump also had to be replaced for compatibility.The device was returned to the customer after parts replacement.
 
Event or Problem Description
It was reported to philips that the device displayed color bar, then froze and powered off.This was discovered by the biomedical engineer onsite while conducting maintenance on the unit.The device was not in use on a patient at the time of event, there was no patient involvement.

Brand Name
SURESIGNS VM8 IBP EXCHG UNIT W/RECORDER
Common Device Name
SURESIGNS VM8 IBP EXCHG UNIT W/RECORDER
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13599664
Report Number1218950-2022-00161
Device Sequence Number14896047
Product Code MHX
UDI-Device Identifier00884838000087
UDI-Public00884838000087
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564024481
Device Catalogue Number453564024481
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer04/24/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown